MathSciNet Relay Station
MathSciNet bibliographic data
MR780660 42B15 (43A17)
Nakai, Eiichi; Yabuta, Kôzô Pointwise multipliers for functions of bounded mean oscillation. J. Math. Soc. Japan 37 (1985), no. 2, 207–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement